# SDR JJBA2012012737901

- Difficulty date: January 20, 2012
- Submitted: January 28, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 26,542 hours, 37,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTIONS, AIRCREW NOTICED THE ROW 1 EMERGENCY FLOOR LIGHTS INOPERATIVE.  GROUND MX CREW RECONNECTED THE FLOOR STRIP CONNECTOR, PERFORMED OPS CHECK ON EMERGENCY LIGHTS.  SYS CHECKED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
